|SIDE EFFECT (1)||100%|
[SIDE EFFECTS] I have been taking one cayenne pepper pill a day with warm lemonade in the mornings for the last 2 weeks or so. I experience slight heartburn like feeling but it was not a big problem. Two days ago, I took two pills instead of one, and it was no more than 3 minutes after I swallowed the pills, I had the extreme cramping in my stomach, became very dizzy, my left arm was hurting and I felt tingling on my fingers and legs... Not only the pain was extremely bad, my head was spinning, I was having hard time walking in my kitchen. I was hot, I just wanted to stop the cramping and managed to throw up. Took two Tums... With the hyper ventilation and dizziness, I laid in the bath tub and turned the cold water on, (I was so out of it and unable to control my reflexes, I couldn't even take my clothes off) it took about another 10-15 minutes before the pain went away, and I actually managed to get up and walk around... I called my doctor friend and she asked me if I experienced chest pain, I said no. Other than that I had all the symptoms of a heart attack. Went to see a doctor, and after the EKG, I was told that I had a bad reaction to cayenne pepper. It was not a joking matter for me, as I was home alone with my 3 year old sleeping in her bed, I had to have a reality check. How healthy is it to be trying to be healthy???
Replied by Perry
San Antonio, TX
Approval Ratings SIDE EFFECTS (2) 100% Posted by Pre-diabetic (Uk) on 07/15/2011
[SIDE EFFECTS] I took some chromium and vanadium since I eat a lot of sweets. A side effect was I had to keep waking up in the night to urinate and was very thirsty. I just didn't feel right either. After I ate somethign and got moving around I was ok. Needless to say, I stopped the chromium and vanadium and the side effect stopped. I know diabetics can get increased urination and thirst. Why did taking these substances seem to bring on a diabetic symptom? Did I not drink enough water to flsuh toxins? Is this just a cleaning or better to stop?Replied by Djh